# SDR TWAA0009001

- Difficulty date: June 9, 2000
- Submitted: June 9, 2000
- Operation: Air carrier
- Aircraft: N64346
- Make and model: Boeing 727231
- Aircraft serial: 21633
- Aircraft time: 51,758 hours, 34,032 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 81
- Condition: Worn
- Location: Rt Overwing
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE RT FWD OVERWING EMERGENCY LIGHT AND THE LIGHT AT THE BOTTOM OF THE AIRSTAIRS WERE INOPERATIVE.  REPLACED THE BULB FOR THE OVERWING LIGHT, AND TIGHTENED SCREWS ON THE AFT STAIR LIGHT.  CHECK-C 9-29-99 MCI.
